MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE®; SPROTTE®_NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE®; SPROTTE®_NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)
Catalog Number 131151-30C
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Irn# (b)(4) this incident took place in france.The department reported an initial failure of the lumbar puncture procedure using a standard introducer.The lumbar.Puncture was subsequently performed using a long atraumatic needle.During needle advancement, bony contact.Occurred.Upon withdrawal, the needle fractured at its midpoint, leaving a fragment in situ.The patient was transferred to the neuroradiology department, where an incision was made to remove the needle fragment under fluoroscopic guidance.The lumbar puncture was then successfully completed under fluoroscopic guidance.Pain at the puncture site was reported following the procedure and was relieved by the administration of 1 g of paracetamol.No other complications have been observed to date.The broken needle fragment was successfully removed under fluoroscopic guidance.
 
Additional Manufacturer Narrative
Irn# (b)(4) this incident took place in france.Investigations are ongoing.Final evaluation is being transmitted in final report.
 
Event or Problem Description
Irn#(b)(4) this incident took place in france.The department reported an initial failure of the lumbar puncture procedure using a standard introducer.The lumbar puncture was subsequently performed using a long atraumatic needle.During needle advancement, bony contact occurred.Upon withdrawal, the needle fractured at its midpoint, leaving a fragment in situ.The patient was transferred to the neuroradiology department, where an incision was made to remove the needle fragment under fluoroscopic guidance.The lumbar puncture was then successfully completed under fluoroscopic guidance.Pain at the puncture site was reported following the procedure and was relieved by the administration of 1 g of paracetamol.No other complications have been observed to date.The broken needle fragment was successfully removed under fluoroscopic guidance.
 
Additional Manufacturer Narrative
Irn#(b)(4) this incident took place in france.This case is considered as closed.If further information becomes available an update will be send to the agency.

Brand Name
SPROTTE®
Common Device Name
SPROTTE®_NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, baden-württemberg 78187
GM  78187
Manufacturer (Section G)
PAJUNK GmbH Medizintechnologie
karl-hall-str. 1
geisingen, baden-württemberg 78187
GM   78187
Manufacturer Contact
armin pfeifer
karl-hall-str. 1
geisingen, baden-württemberg 78187
GM   78187
MDR Report Key25885073
Report Number9611612-2026-00020
Device Sequence Number21357041
Product Code BSP
UDI-Device Identifier04048223130049
UDI-Public04048223130049
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K241953
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number131151-30C
Device Lot Number1555
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2026
Supplement Date Received by Manufacturer07/10/2026
Initial Report FDA Received Date07/21/2026
Supplement Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown